Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Cauchy problem for integro-differential equations


Author: Griffith C. Evans
Journal: Trans. Amer. Math. Soc. 15 (1914), 215-226
MSC: Primary 45K05; Secondary 35R10
DOI: https://doi.org/10.1090/S0002-9947-1914-1500975-4
MathSciNet review: 1500975
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45K05, 35R10

Retrieve articles in all journals with MSC: 45K05, 35R10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1914-1500975-4
Article copyright: © Copyright 1914 American Mathematical Society